| Catalog Number |
305328 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd recykleen¿ sharps collector lid would not open.The following information was provided by the initial reporter: "the top of the waste container will not open".
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.It was reported by the customer that the top of waste container will not open could not be verified due to the product not being returned for failure investigation.Dhr review process to verify if there were issues reported like lids closed during the manufacturing process was not able to be performed since no lot number was provided.A review of the ncmr¿s was performed; the result showed there were no issues reported for the same part number and issue throughout the last twelve months.